# SDR A6WA2019100146892

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 35,553 hours, 34,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35031263
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED IN AFT CARGO AREA, LBL 27 FS 559+80TI FS621.00.     REPLACED BEAM CAP IAW REO 601R-53-00-027 REV-D.
